# SDR UPS 803937

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 0327075T6
- Condition: Corroded
- Location: Fs 1620-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, INNER DOUBLERS HAVE HEAVY CORR BELOW AFT SERVICED AIR ENTRY DOORS.  REPLACED DOUBLERS PER SRM 51-1-20D, AND SRM 51-1-21.
